# SDR UPS98827054

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 VERT STAB AFT SPAR STA ZR297 FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-24 AND 51-1-20D.
